Asymptotic stability of viscous contact wave for the inflow problem of the one-dimensional radiative Euler equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1971–1999
Journal / PublicationDiscrete and Continuous Dynamical Systems. Series A
Volume41
Issue number4
Online publishedOct 2020
Publication statusPublished - Apr 2021

Abstract

This paper is devoted to the study of the inflow problem governed by the radiative Euler equations in the one-dimensional half space. We establish the unique global-in-time existence and the asymptotic stability of the viscous contact discontinuity solution. It is different from the case involved with the rarefaction wave for the inflow problem in our previous work [6], since the rarefaction wave is a nonlinear expansive wave, while the contact discontinuity wave is a linearly degenerate diffusive wave. So we need to take good advantage of properties of the viscous contact discontinuity wave instead. Moreover, series of tricky argument on the boundary is done carefully based on the construction and the properties of the viscous contact discontinuity wave for the radiative Euler equations. Our result shows that radiation contributes to the stabilization effect for the supersonic inflow problem.

Research Area(s)

  • Asymptotic stability, Inflow problem, Radiative Euler equations, Supersonic, Viscous contact wave

Citation Format(s)